Discussions that mention synthroid

Thyroid Disorders board


Hi.
I was wondering if anyone else with hypothyroid suffers from severe muscle and tendon pain. I have been on synthroid for around 4 years with small dose adjustments occasionally. then 6 months ago I started feeling very bad with severe muscle and tendon pain in arms, legs ankles, wrists almost everywhere. very depressed, other strange symptoms. I saw my Dr. and my tsh level was 16.56. he said that explained the pain and sleeplessness. has this happened to anyone else? thanks
I have hashi's hypothyroidism and I have had severe muscle pain, muscle soreness, Tendonitis, muscle cramps in calves of leg and feet, aching bones, soreness and cramping right above my knees in the backs of my legs.

In my case I could never tolerate enough thyroid to relieve me of these symptoms. They would get better, but would return. Dr. told me too much medication or too much cortisol would also cause this. He checked my cortisol but it was normal, But........my FT3 was in the upper range and my FT4 was at the very bottom of range. So now I have read that the 2 being out of balance can also cause these symptoms. I have another appointment Monday and I'm going to talk to him about this.

I am thinking thay maybe the reason I could not tolerate increases in meds was because my T3 would get too high before I got enough T4. But it was worse when I was on just Synthroid. Now I am on Thyrolar(T3 & T4) with added Levothroid (just T4).

You need to get your FT3 and Ft4 checked, also antibodies.
Hi, thanks for all the replies. it's nice to finally talk to people who know what this is like. I don't know what hashi's is (sorry) I have been on .1 mg of synthroid for years and have been very faithful in taking it because a few years ago when i though I was smarter than the Dr. I suffered from major panic attacks and heart palpitations with out the med. heart palpitations are what sent me to the er in the first place when my thyroid problem was discovered. my last lab was 3 weeks ago and I now have to have them monthly for a while. thanks so much for the input